MathSciNet Relay Station
MathSciNet bibliographic data
MR2197377 32G05 (17B30 53C56 57S25)
Maclaughlin, C.; Pedersen, H.; Poon, Y. S.; Salamon, S. Deformation of 2-step nilmanifolds with abelian complex structures. J. London Math. Soc. (2) 73 (2006), no. 1, 173–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement